# SDR UIEA2012050900203

- Difficulty date: April 30, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 80,344 hours, 15,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 210088701
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT DOOR AFT FLOOR LIGHT INOP. FOUND LIGHT ASSY DISCONNECTED AND BROKEN.    INSTALLED U/D FLOOR LIGHT LT DOOR, OPS CHECKED OK IAW AMM 33-07-00)
